| Catalog Number |
RLT231416 |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional device: (b)(4).It is not known which device appeared to have become compressed, therefore both devices were investigated.A review of the manufacturing records for the devices verified the lots met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), in the pre-treatment planning it states: determine accurate size of anatomy and proper size of trunk-ipsilateral and contralateral endoprostheses (tables 21 and 22) and aortic and iliac extender endoprostheses (tables 23 and 24).Per the trunk-ipsilateral leg endoprosthesis sizing guide, the intended iliac vessel diameter for the rlt23416 device is 12-13.5 mm.Per the contralateral leg endoprosthesis sizing guide the intended iliac vessel diameter for the plc271000 21.5-25 mm.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 a patient was undergoing treatment of a common iliac artery aneurysm with gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses.The patient did not have an abdominal aortic aneurysm, and the gore® excluder® iliac branch component was seated entirely in the common iliac artery.A 27 mm contralateral leg component was used as a bridge between the contralateral gate and the iliac branch component.The distal aorta appears to be measuring approximately 20 mm.On (b)(6) 2018 it was recognized that one of the device limbs of the gore® excluder® aaa endoprostheses appeared to have been compressed.On (b)(6) 2018 a reintervention was performed whereby a 14 mm begraft stent was placed within the non-compressed limb and a 12 mm begraft stent was placed on the compressed side.The patient did well following the procedure.